# SDR USAA2012081500002

- Difficulty date: July 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON ATTACH POINT ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 261DF IAW A319 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
